# SDR 96ZZZX1813

- Difficulty date: February 6, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N171AL
- Make and model: Bell 206L-4
- Aircraft serial: 52064
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Bearing
- Part number: 206040576105
- Condition: Pitted
- Location: Mast
- Part time: 2,954 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AT 3,000-HOUR OVERHAUL, MAST BEARING OUTER RACE THRUST AREA HAS PITTED AREA - SCRAPPED BEARING.
